Translator Disclaimer
March 2012 A Characterization of harmonic spaces
Balázs Csikós, Márton Horváth
J. Differential Geom. 90(3): 383-389 (March 2012). DOI: 10.4310/jdg/1335273388

Abstract

The authors proved in "On the volume of the intersection of two geodesic balls," Differential Geom. Appl. 29 (2011), 567–576, that in a complete, connected, and simply connected Riemannian manifold, the volume of the intersection of two small geodesic balls depends only on the distance between the centers and the radii if and only if the space is harmonic. In this paper, we show that this proposition remains true, if the condition is restricted to balls of equal radii.

Citation

Download Citation

Balázs Csikós. Márton Horváth. "A Characterization of harmonic spaces." J. Differential Geom. 90 (3) 383 - 389, March 2012. https://doi.org/10.4310/jdg/1335273388

Information

Published: March 2012
First available in Project Euclid: 24 April 2012

zbMATH: 1244.53043
MathSciNet: MR2916040
Digital Object Identifier: 10.4310/jdg/1335273388

Rights: Copyright © 2012 Lehigh University

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.90 • No. 3 • March 2012
Back to Top